# SDR PJY2003F00000

- Difficulty date: May 6, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N160NW
- Make and model: Braero BAE125800A
- Aircraft serial: NA0436
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 4503501
- Condition: Chafed
- Location: Apu Fuel
- Component: Apu, Sundstrandai
- Component part number: T62T40C8D1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LINE(TUBE ASSEMBLY SEE FIG 2 PART 10) ON APU CHAFED 99 PERCENT ALL THE WAY THROUGH THE SIDE WALL (STEEL LINE).  AFTER PART WAS REMOVED, IT TOOK VERY LITTLE PRESSURE TO POKE A HOLE IN LINE.  FOUND ON APU MAINT. CHECK.
